# SDR 99ZZZM498

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INTERNAL SKIN, FORWARD EDGE, APPROX 1ST 6 INCHES DOWN HAS EVIDENCE OF CHAFING ON FRAME NR 29 WHEN L/G IS UP AND LOCKED.  BLENDED OUT CHAF IN DRUM, MINOR DAMAGE WITHIN LIMITS, PRC COATED FOR ABRASION.  (M)
